A few common side effects of Cymbalta are nausea, dry mouth, increased sweating, constipation, loss of appetite etc.Infections, cancers, medications, thyroid problems, hormonal disorders and other neurological conditions can also cause night sweats.Tuberculosis, hyperhidrosis, endocarditis and lymphoma are common possibilities. To determine what is causing night sweats you should see a doctor. He/she must obtain a detailed medical history and order tests to decide if an underlying medical condition is responsible for the night sweats. If Cymbalta is causing it and it is bothersome you may need an alternative drug. Do keep us updated.
Best luck and take care!
I have to agree that when I started it, I had the night sweats too. After awhile they stopped. I didn't think the Cymbalta helped much until I went off of it. Ended up restarting it again later, it helped alot with anxiety. It didn't have a lot of the side affects (even when I went off of it) that everyone else had experienced but guess we are all different. Hope this helps some....
I'm happy to say that i have been drug free (OTC and Script) for ever, well almost!
I have always found a natural remedy, a herb, a homeopathic remedy, Energy Medicine treatment etc., to take care of my health issues and many others' for that matter in regards to addressing a wide variety of conditions without relaying on drugs.
I'm not saying you should all flush your meds down the toilette.
But if you arm yourselves with enough knowledge, you will find fairly easily, natural alternatives, that may work better than drugs and w/o the side effects. I usually support my own findings with studies, that show the effectiveness of such alternatives.
If you do a search in this community for IWILLDOTHIS, it will bring you to a thread with some suggestions for natural alternatives to deal with Fibro.
Anyone who is contemplating getting off a certain drug, make sure it's safe to do so, by checking with your prescribing doctor first or your pharmacist.
I have been taking Undenatured Whey powder, originally to reduce stress
and anxiety (a thing of the past now) and presently for maintenance and general wellness, keeping the JNK gene dormant. (an activated JNK gene signals the start of a chronic disease process). Undenatured whey powder when taken as directed (30-40 grams daily away from meals mixed in your favorite natural juice without the use of blenders or heat) will help the body synthesize Glutathione, the master antioxidant, which keeps the JNK inactive, and you also get Tryptophan ( a Serotonin precursor) that crosses the Blood Brain Barrier!
Increasing Serotonin is associated with lowered levels of depression.
Journal of Psychiatry & Neuroscience. 2007 November; 32(6): 394–399.
"How to increase serotonin in the human brain without drugs"
If pharmaceuticals could patent Glutathione and make it into a drug,
it would easily become the the highest ever selling drug !
But they can't, as whey powder cannot be patented, being natural! lol!
There are over 80.000 studies on Glutathione. Not a typo!
Has your doctor ever talked to you about this?...I didn't think so.
Glutathione also reduces the need for large doses of anti-oxidant
vitamins, since it recycles the anti-oxidants after the anti-oxidating
action, so there's less waste processing, thus less strain on the body.
I would recommend it if it helps you with your pain. I noticed night sweats then extreme cold then weird dreams lol. But it did go away after awhile and it does help me mentally. I know there's a large population where this drug just does not work well with them but it's always different.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.
We're in the process of updating our system during which our trackers and health tools will not be available. We are doing our best to finish this update quickly. They should become available by 6:00 p.m. PST